Saturday, September 8, 2007

Can't Help Lovin that Man of Mine



Several thoughtful people have inquired about Jesse's health. I just realized that I never followed up on this post. Apologies.

You will be happy to know that the apparent source of the irregular beats was the fact that Jesse was not taking his medication regularly. Yup, you read that correctly. He became a bit lax in the daily timing for this med and it has to be regularly taken at the same time every day to be effective. He started taking it regularly, at the same time everyday and VOILA! His heart is now beating nice and evenly.

PLEASE feel free to very lovingly scold him in your comments. Be kind but firm. We all love him and we know it must be a pain to worry about daily meds like that, but we also don't want OUR hearts skipping beats when his does.

PS Pic of my stylin Anna today in the park, talking on my cell phone.

PPS I HEREBY RENOUNCE ANY AND ALL POSITIVE REVIEWS OF QDOBA! I will NEVER eat at this restaurant again. We just picked up dinner, were in the midst of a lovely family dinner on a lovely late summer evening when I discovered a dead fly in my food.
URP

5 comments:

Mary said...

Jesse, as your sister and a student nurse, I think I need to stress to you that in order for your medication to be effective, you must be compliant with the doctor's orders. :)

No, I'm kidding (well, you do have to be compliant, so I guess I'm not kidding, but...um...) glad you're feeling better!

K1 said...

Cherith,
I just read your comment on Christie's blog and all I can say is God Bless You. I am glad that your husband's illness was not terminal and that his surgery was successful. Thank you for praying for Christie. I was in China with her and she was nervous. But, she and Abbey are the absolute best matches for each other.
Don't completely give up on a daughter from China. It is very sad, but there have been instances of adoptive parents not being able to keep their child once they return to the States. Perhaps that is the route your daughter will come to you? Or perhaps the CCAA will change the rules may again? Keep trusting and listening to God. He'll take you where He wants you to go.

Jesse said...

Darling, you never skip a beat, do you? (unlike me - HA HA HA!) But it is amazing what a little consistency will do for you when it comes to taking a beta blocker. Heck - it's just a little 25 mg pill - it seems like such an insignificant thing... Until, of course, you feel that all together akward (and nauseating) sensation of continuously skipped beats. From now on, the only 'beets' I'll be skipping are the red, sweet ones! (again, HA HA HA!!!)

Davis Family said...

Jesse,
Your wife sent me over here to scold you...
but TRUTHFULLY,
I didn't need much persuasion...
Geeze Louise you idiot!! When you do stuff like this, your wife's heart skips a few beats too--then her friends have to get all involved and promise things like shopping trips and ladies lunches...

WHAT in the heck were you thinking...
and dammit, don't do it again.

With all our love....

buzz2of11 said...

I am glad to hear that the skipped heartbeats had an "easy" reason instead of something much more serious! So...Jesse...Get with it and take the meds at the right time! You will save your wife some serious heartaches!